Publications by the researcher in collaboration with Dionisio F. Yáñez Avendaño (20)

2020

  1. A new WENO-2r algorithm with progressive order of accuracy close to discontinuities

    SIAM Journal on Numerical Analysis, Vol. 58, Núm. 6, pp. 3448-3474

  2. On a family of non-oscillatory subdivision schemes having regularity C r with r > 1

    Numerical Algorithms, Vol. 85, Núm. 2, pp. 543-569

  3. On the application of Lehmer means in signal and image processing

    International Journal of Computer Mathematics, Vol. 97, Núm. 7, pp. 1503-1528

  4. On the local and semilocal convergence of a parameterized multi-step Newton method

    Journal of Computational and Applied Mathematics, Vol. 376

  5. On the use of generalized harmonic means in image processing using multiresolution algorithms

    International Journal of Computer Mathematics, Vol. 97, Núm. 1-2, pp. 455-466

2019

  1. On a stable family of four-point nonlinear subdivision schemes eliminating the Gibbs phenomenon

    Journal of Computational and Applied Mathematics, Vol. 354, pp. 310-325

2018

  1. Analysis of the Gibbs phenomenon in stationary subdivision schemes

    Applied Mathematics Letters, Vol. 76, pp. 157-163